| Catalog Number |
SCX-700 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "damaged/reaction?".Later healthcare professional reported "history of breast cancer" and "seroma".This record is for the right side.The device has been explanted and replaced.
Additional Manufacturer Narrative
The event of "seroma" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma.